×

zbMATH — the first resource for mathematics

Coefficients in the asymptotics of the solutions of elliptic boundary- value problems in a cone. (English) Zbl 0396.35038

MSC:
35J40 Boundary value problems for higher-order elliptic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon and L. Nirenberg, ”Properties of solutions of ordinary differential equations in Banach space,” Comm. Pure Appl. Math.,16, 121–239 (1963). · Zbl 0117.10001 · doi:10.1002/cpa.3160160204
[2] V. A. Kondrat’ev, ”Boundary-value problems for elliptic equations in domains with conical or angular points,” Tr. Mosk. Mat. Ova,16, 209–292 (1967).
[3] V. G. Maz’ya and B. A. Plamenevskii, ”On the coefficients in the asymptotics of the solutions of elliptic boundary-value problems near conical points,” Dokl. Akad. Nauk SSSR,219, 286–290 (1974).
[4] J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer-Verlag (1972).
[5] S. G. Krein and V. P. Trofimov, ”On holomorphic operator functions of several variables,” Funkts. Anal. Prilozhen.,3, No. 4, 85–86 (1969).
[6] V. P. Trofimov, ”On the root subspaces of operators depending analytically on a parameter,” Mat. Issled.,3, No. 3, 117–125 (1968). · Zbl 0234.47010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.